# SDR ASAA2021100936219

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 1,744 hours, 673 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK UP PROCEDURE. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE AS PER QRH. SATCOM RESTORED NORMAL.
